A so-called localized approximation, allowing one to speed up the evaluation of beam shape coefficients in the generalized Lorenz–Mie theory for spheres, has been previously introduced and, in the case of Gaussian beams, rigorously justified. We examine and demonstrate the validity of this approximation for arbitrary shaped beams.
© 1999 Optical Society of America
[Optical Society of America ]
G. Gouesbet, "Validity of the localized approximation for arbitrary shaped beams in the generalized Lorenz–Mie theory for spheres," J. Opt. Soc. Am. A 16, 1641-1650 (1999)